MENU

You are here

Publications

Export 1599 results:
Filters: Filter is   [Clear All Filters]
2020
Karatzas EN, Stabile G, Nouveau L, Scovazzi G, Rozza G. A reduced-order shifted boundary method for parametrized incompressible Navier–Stokes equations. Computer Methods in Applied Mechanics and Engineering [Internet]. 2020 ;370. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85087886522&doi=10.1016%2fj.cma.2020.113273&partnerID=40&md5=d864e4808190b682ecb1c8b27cda72d8
Perotto S, Rozza G. Special Issue on Reduced Order Models in CFD. International Journal of Computational Fluid Dynamics [Internet]. 2020 ;34:91-92. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85084258805&doi=10.1080%2f10618562.2020.1756497&partnerID=40&md5=d9316aad9ba95f244e07379318ebbcba
Hess M, Quaini A, Rozza G. A spectral element reduced basis method for navier–stokes equations with geometric variations. Lecture Notes in Computational Science and Engineering. 2020 ;134:561-571.
Ali SHyder, Ballarin F, Rozza G. Stabilized reduced basis methods for parametrized steady Stokes and Navier–Stokes equations. Computers and Mathematics with Applications [Internet]. 2020 ;80:2399-2416. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85083340115&doi=10.1016%2fj.camwa.2020.03.019&partnerID=40&md5=7ace96eee080701acb04d8155008dd7d
Bogomolov F, Lukzen E. Stable vector bundles on the families of curves. 2020 .
Demo N, Tezzele M, Rozza G. A supervised learning approach involving active subspaces for an efficient genetic algorithm in high-dimensional optimization problems. [Internet]. 2020 . Available from: https://arxiv.org/abs/2006.07282
Riccobelli D, Bevilacqua G. Surface tension controls the onset of gyrification in brain organoids. Journal of the Mechanics and Physics of Solids [Internet]. 2020 ;134:103745. Available from: http://www.sciencedirect.com/science/article/pii/S0022509619304065
Smirnov G, Torres R. Topology change and selection rules for high-dimensional spin(1,n)0-Lorentzian cobordisms. Transactions of the american mathematical society [Internet]. 2020 ;373(3):1731-1747. Available from: http://hdl.handle.net/20.500.11767/108858
Han X. Twisted Ehresmann Schauenburg bialgebroids.; 2020. Available from: https://arxiv.org/abs/2009.02764
Pratelli A, Saracco G. The $\varepsilon-\varepsilon^β$ property in the isoperimetric problem with double density, and the regularity of isoperimetric sets. Adv. Nonlinear Stud. 2020 ;20:539–555.
2019
Riccobelli D, Ambrosi D. Activation of a muscle as a mapping of stress–strain curves. Extreme Mech. Lett. 2019 ;28:37–42.
Gigli N, Tamanini L. Benamou–Brenier and duality formulas for the entropic cost on RCD*(K,N) spaces. Probability Theory and Related Fields [Internet]. 2019 . Available from: https://doi.org/10.1007/s00440-019-00909-1
Giuliani N. BlackNUFFT: Modular customizable black box hybrid parallelization of type 3 NUFFT in 3D. Computer Physics Communications [Internet]. 2019 ;235:324 - 335. Available from: http://www.sciencedirect.com/science/article/pii/S0010465518303539
Demo N, Tezzele M, Mola A, Rozza G. A complete data-driven framework for the efficient solution of parametric shape design and optimisation in naval engineering problems. In: 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. ; 2019. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075342565&partnerID=40&md5=d76b8a1290053e7a84fb8801c0e6bb3d
Demo N, Tezzele M, Mola A, Rozza G. A complete data-driven framework for the efficient solution of parametric shape design and optimisation in naval engineering problems. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019. Available from: https://arxiv.org/abs/1905.05982
Riva F. A continuous dependence result for a dynamic debonding model in dimension one. SISSA; 2019. Available from: http://preprints.sissa.it/xmlui/handle/1963/35329
Arndt D, Bangerth W, Clevenger TC, Davydov D, Fehling M, Garcia-Sanchez D, Harper G, Heister T, Heltai L, Kronbichler M, et al. The deal.II Library, Version 9.1. Journal of Numerical Mathematics. 2019 .
Arndt D, Bangerth W, Clevenger TC, Davydov D, Fehling M, Garcia-Sanchez D, Harper G, Heister T, Heltai L, Kronbichler M, et al. The deal.II Library, Version 9.1. Journal of Numerical Mathematics. 2019 .
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Shah NVasant, Hess M, Rozza G. Discontinuous Galerkin Model Order Reduction of Geometrically Parametrized Stokes Equation. [Internet]. 2019 . Available from: https://arxiv.org/abs/1912.09787
Saracco A, Saracco G. A discrete districting plan. Netw. Heterog. Media. 2019 ;14:771–788.
Caponi M, Sapio F. A dynamic model for viscoelastic materials with prescribed growing cracks.; 2019. Available from: http://preprints.sissa.it:8180/xmlui/handle/1963/35334
Mola A, Tezzele M, Gadalla M, Valdenazzi F, Grassi D, Padovan R, Rozza G. Efficient Reduction in Shape Parameter Space Dimension for Ship Propeller Blade Design. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019. Available from: https://arxiv.org/abs/1905.09815
Mola A, Tezzele M, Gadalla M, Valdenazzi F, Grassi D, Padovan R, Rozza G. Efficient reduction in shape parameter space dimension for ship propeller blade design. In: 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. ; 2019. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075395143&partnerID=40&md5=b6aa0fcedc2f88e78c295d0f437824d0
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454

Pages

Sign in